# SDR REXA2024071000514

- Difficulty date: June 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR 18R IS CORRODED BETWEEN F.S. 421 TO F.S. 477.     REMOVED AND REPLACED STRINGER 18R SEGMENT FROM FS364 AND FS477 IAW CRJ900SRM 51-42-06-001-001-A01. PAINTED NEWLY FABRICATED STRINGER 18R SEGMENT FROM FS379 AND FS 477 IAW CRJ900SRM 51-25-06-001-001-A01 AND SRM 51-25-16-001-001-A01.	 "
